# SDR ASAA2016121119009

- Difficulty date: December 11, 2016
- Submitted: December 13, 2016
- Operation: Air carrier
- Aircraft: N494AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41729
- Aircraft time: 3,364 hours, 1,094 cycles
- System (JASC): 3460 · Flight Management Computing Hardware System
- Part: Warning System
- Condition: False Activation
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

DURING CRUISE AT 370 , FMC AMBER ANNUNCIATOR ILLUMINATED, CWS R ILLUMINATED AND VTK APPEARED ON FO SIDE WAS MASTER PILOT. WHILE ACCOMPLISHING CHECKLIST, ANOMALY RESET TO NORMAL OPS. TOTAL DURATION OF ANOMALY WAS APPROXIMATELY 1 MINUTE. CONTINUED TO DESTINATION WITHOUT FURTHER OCCURRENCE. GROUNDED - YES. PERFORMED FMCS BITE PROCEDURE, REF FIM 34-61 TASK 801. SYSTEM CHECK OK.
